# SDR SWIA202265720

- Difficulty date: March 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED BETWEEN FS295.00 AND FS310.00.    (C CHECK RO 5/23/22)    EVALUATED DAMAGE OF TCAS DOUBLER AND FOUND IT TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-01-101-002-A02. REMOVED AND REPLACED TCAS DOUBLER BETWEEN FS295.00 TO FS310.00 REF. CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-30023 REV G.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE CHECK GOOD. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
